Limiting spectral distribution of a special circulant

Bose, A. ; Mitra, Joydip (2002) Limiting spectral distribution of a special circulant Statistics & Probability Letters, 60 (1). pp. 111-120. ISSN 0167-7152

Full text not available from this repository.

Official URL:

Related URL:


The limiting spectral distribution of random matrices is known only in a few special situations. In this article, we derive the limiting spectral distribution of a particular variant of a circulant random matrix. Our simulations demonstrate that the convergence to the limit is quite fast. Our method of proof also allows us to show that the limiting spectral distribution for a symmetric version of the Toeplitz matrix is the normal distribution.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Eigenvalue; Empirical Spectral Distribution; Limiting Spectral Distribution; Central Limit Theorem; Normal Approximation
ID Code:5457
Deposited On:18 Oct 2010 10:02
Last Modified:20 May 2011 10:55

Repository Staff Only: item control page